# SDR SWIA200514535

- Difficulty date: February 10, 2005
- Submitted: February 15, 2005
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Aircraft time: 24,209 hours, 20,757 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Out Of Rig
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT REQUIRE'S LEFT RUDDER TRIM 1/2 WAY BETWEEN CENTER AND FIRST HASH MARK AND RIGHT AILERON TRIM 1/2 WAY BETWEEN CENTER AND FIRST HASH MARK.     RE-RIGGED ALL FLAP IAW MM 27-53-05 AND RIGGED RIGHT AILERON PCU'S IAW CRJ MM 27-11-00.  PERFORMED INFLIGHT FUNCTIONAL CHECK OF TRIM SYSTEM, OPERATIONAL CHECK GOOD.
